IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   Prev TL Conf / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Thought and Language (TL) [schedule] [select]
Chair Yasushi Tsubota (Kyoto Inst. of Tech.)
Vice Chair Tadahisa Kondo (Kogakuin Univ.), Kazuhiro Takeuchi (Osaka Electro-Comm. Univ.)
Secretary Miwa Morishita (Kobe Gakuin Univ.), Akinori Takada (Ferris Univ.)
Assistant Nobuyuki Jincho (Miidas), Akio Shimogori (Hakodate-ct)

Conference Date Sun, Mar 14, 2021 10:00 - 17:10
Topics Theme 1 : Language and Learning, Learning Language, Theme 2: Abduction of meaning, "Ba" in Co-Creation, Abduction and Innovation, Theme 3: Language Environments and Language Resources 
Conference Place オンライン 
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)
Registration Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Registration fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the registration fee page. We request the registration fee or presentation fee to participants who will attend the workshop(s) on TL.

  09:55-10:00 Opening Remarks ( 5 min. )
Sun, Mar 14 AM 
10:00 - 12:10
(1) 10:00-10:30 Emotion estimation of a car driver TL2020-18 Haruka Yoshimoto, Atsushi Ito (Chuo Univ.)
(2) 10:30-11:00 A study on development of AI from empirical knowledge on hammering test TL2020-19 Hiroki Takei, Atsushi Ito (Chuo Univ.), Tsubasa Fukumura, Masafumi Koike (Utsunomiya Univ.), Katsuhiko Hibino, Yoshihisa Kawamura (Port Denshi)
  11:00-11:10 Break ( 10 min. )
(3) 11:10-12:10 [Invited Talk] Artificial Intelligence and Machine
Translation Hitoshi Isahara (TUT)
  12:10-13:10 Lunch Break ( 60 min. )
Sun, Mar 14 PM 
13:10 - 14:10
(4) 13:10-14:10 [Invited Talk] Placedness of language
-- Here, now, we, in reality --
Toshiyuki Sadanobu (Kyoto Univ.)
  14:10-14:25 Break ( 15 min. )
Sun, Mar 14 PM 
14:25 - 16:10
(5) 14:25-14:55 VLS-BERT: Meaning Acquisition of Sentence-Final Particles from Vision, Language and Subjective Feelings TL2020-20 Akane Matsushima, Natsuki Oka, Chie Fukada (KIT), Yuko Yoshimura (Kanazawa Univ.), Koji Kawahara (NUFS)
(6) 14:55-15:25 Question/answer adjacency pairs in task-oriented interactions
-- Analyzing paralinguistic cues of emotion --
TL2020-21
Midori Tanimura (Ritsumeikan Univ.), Kazuhiro Takeuchi (OECU), Etsuko Yoshida (Mie Univ.), Koichiro Nakamoto (Yamanashi Univ.), Masataka Yamaguchi (KCUFS)
(7) 15:25-15:55 Linguistic Landscapes in Touristic Destinations
-- From Kobe to Overseas Cities --
TL2020-22
Miwa Morishita (Kobe Gakuin Univ.)
  15:55-16:10 Break ( 15 min. )
Sun, Mar 14 PM 
16:10 - 17:10
(8) 16:10-16:40 The relationship between the development of visual attention span and Japanese reading performance TL2020-23 Akiko Sugimoto, Mitsuyo Shibasaki (Meisei Univ.), Koji Yoshida (Hijiyama Univ.)
(9) 16:40-17:10 Analysis of behavior during sightseeing using brain wave TL2020-24 Haruka Nakayama, Atsushi Ito, Yuko Hiramatsu (Chuo Univ.), Yasunari Harada (Waseda Univ.), Kazutaka Ueda (Univ. Tokyo), Miwa Morishita (Kobegakuin Univ.)
  17:10-17:15 Closing Remarks ( 5 min. )

Announcement for Speakers
General TalkEach speech will have 25 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
TL Technical Committee on Thought and Language (TL)   [Latest Schedule]
Contact Address  


Last modified: 2021-02-09 09:29:25


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Paper Version of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to TL Schedule Page]   /  
 
 Go Top  Go Back   Prev TL Conf / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan